MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Codes Perivalvular Leak (1457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2026
Type of Reportable Event Death
Event or Problem Description
It was reported on (b)(6) 2026 a 27mm navitor vision valve was selected for implant using a large flexnav delivery system.The patient was in sinus rhythm.Blood pressure was between 70mmhg and 100mmhg prior to the procedure.During the procedure it was noted that there was difficulty keeping the delivery system coaxial to the aorta due to the delivery system's inner curvature coming from the right subclavian access.The device was partially re-sheathed twice.The device was implanted.The final implant depth was 3mm from the non-coronary cusp (ncc) and 8mm from the left coronary cusp (lcc).A moderate perivalvular leak (pvl) was noted on the left side.The decision was made to implant a second device to address the pvl.A second 27mm navitor vision valve was implanted at an implant depth of 0mm from the ncc and 5mm from the lcc.Pvl improved to mild; however, the patient remained hypotensive.On the same day the patient passed away.
 
Event or Problem Description
It was reported on (b)(6) 2026 a 27mm navitor vision valve was selected for implant using a large flexnav delivery system.The patient was in sinus rhythm.Blood pressure was between 70mmhg and 100mmhg prior to the procedure.During the procedure it was noted that there was difficulty keeping the delivery system coaxial to the aorta due to the delivery system's inner curvature coming from the right subclavian access.The device was partially re-sheathed twice.The device was implanted.The final implant depth was 3mm from the non-coronary cusp (ncc) and 8mm from the left coronary cusp (lcc).A moderate perivalvular leak (pvl) was noted on the left side.The decision was made to implant a second device to address the pvl.A second 27mm navitor vision valve was implanted at an implant depth of 0mm from the ncc and 5mm from the lcc.Pvl improved to mild; however the patient remained hypotensive.On the same day the patient passed away.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of perivalvular leak and death was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported perivalvular leak and patient death could not be conclusively determined.The reported surgical intervention was a result of case-specific circumstances as another valve was implanted.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50737868
Report Number2135147-2026-06170
Device Sequence Number10587085
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)270606
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number10402845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient SexUnknown